Wuhan Univ. J. Nat. Sci.
Volume 27, Number 2, April 2022
|Page(s)||93 - 98|
|Published online||20 May 2022|
CLC number: O173
Some Metric Properties of Sets Related to Luroth Expansion
School of Mathematics and Statistics, Hubei University of Education, Wuhan
430205, Hubei, China
2 School of Mathematics and Statistics, Wuhan University, Wuhan 430072, Hubei, China
This paper is mainly concerned with scrambled sets for Luroth map. It is shown that all scrambled sets have null Lebesgue measure and there exists a scrambled set with full Hausdorff dimension.
Key words: Luroth expansion / Hausdorff dimension / Li-Yorke chaotic
Biography: DENG Jiang, male, Master candidate, research direction: metric number theory. E-mail: firstname.lastname@example.org
Foundation item: Supported by the Excellent Young and Middle-Aged Science and Technology Innovation Team Project in Higher Education Institutions of Hubei Province (T201520)
© Wuhan University 2022
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.